# SDR VNAA0607012

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 5,715 hours, 5,735 cycles
- Engine: Ge CF343B1
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Damper
- Part number: 601R751427
- Part serial: HAI5915
- Condition: Damaged
- Location: Lt Elevator
- Part time: 5,719 hours, 5,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT ELEVATOR -FLUTTER DAMPER FAIL- STATUS MESSAGE.  FLUTTER DAMPER WAS FOUND TO HAVE NO FLUID (SYNOPTIC) AND STATUS MESSAGE DISPLAYED.  LT ELEVATOR FLUTTER DAMPER WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE PERFORMED.  NO FAULTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
